Donchev, Tzanko
Semicontinuous differential inclusions
Rendiconti del Seminario Matematico della Università di Padova, Tome 101 (1999) , p. 147-160
Zbl 0936.34010 | MR 1705285
URL stable : http://www.numdam.org/item?id=RSMUP_1999__101__147_0

Bibliographie

[1] M. Arrate, Local existence of solutions for ordinary differential equations involving dissipative and compact functions, J. Math. Anal. Appl., 145 (1990), pp. 39-44. MR 1031173 | Zbl 0684.34061

[2] D. Bothe, Multivalued perturbations of m-accretive differential inclusions, submitted. Zbl 0922.47048

[3] D. Bothe, Multivalued Differential Equations on Graphs and Applications, Ph. D. thesis, Paderborn (1992). Zbl 0789.34013

[4] A. Bressan, Upper and Lower Semicontinuous Differential Inclusions. A Unified Approach, in H. SUSMAN (edt.) Controllability and Optimal Control, Marcel Dekker (1989). MR 1061382 | Zbl 0704.49011

[5] A. Bressan - G. Colombo, Selections and representations of multifunctions in paracompact spaces, Studia Math., 102 (1992), pp. 209-216. MR 1170551 | Zbl 0807.54020

[6] A. Bressan - V. Staicu, On nonconvex perturbation of maximal monotone differential inclusions, Set-Valued Analysis, 2 (1994), pp. 415-437. MR 1304047 | Zbl 0820.47072

[7] K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin (1992). MR 1189795 | Zbl 0760.34002

[8] T. Donchev - R. Ivanov, On the existence of solutions of differential inclusions in uniformly convex banach spaces, Matematica Balkanica, 6 (1992), pp. 13-24. MR 1170727 | Zbl 0831.34013

[9] A. Dontchev - F. Lempio, Difference method for differential inclusions: a survey, SIAM Review, 34 (1992), pp. 263-294. MR 1166177 | Zbl 0757.34018

[10] L. Gornievicz - A. Granas - W. Kryszewski, Sur la Metode de L'homotopie dans la Theorie des Point Fixes pour les Applications Multivoques, Parte 2: L'indice dans les ANRs Compactness, C.R. Acad. Sci. Paris, 308 (1989), pp. 440-452. Zbl 0678.54033

[11] A. Plis, Trajectories and quasitrajectories of an orientor field, Bull. Acad. Polon. Sci., Ser. Math., 11 (1963), pp. 369-370. MR 155072 | Zbl 0124.29404

[12] V. Veliov, Diferential inclusions with stable subinclusions, Nonlinear Analysis, 23 (1994), pp. 1027-1038. MR 1304242 | Zbl 0816.34011